Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 34, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 27, 2014, 2:44 PM EDT for Cabell County, Lincoln County, Wayne County, West Virginia; Boyd County, Carter County, Lawrence County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2014, 2:44 PM EDT (18:44 UTC)
- Expired
- May 27, 2014, 3:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boyd County, KY, Carter County, KY, Lawrence County, KY, Cabell County, WV, Lincoln County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 65 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
605 WUUS51 KRLX 271844 SVRRLX KYC019-043-127-WVC011-043-099-271915- /O.NEW.KRLX.SV.W.0034.140527T1844Z-140527T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 244 PM EDT TUE MAY 27 2014 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOYD COUNTY IN KENTUCKY... EXTREME SOUTHEASTERN CARTER COUNTY IN KENTUCKY... NORTH CENTRAL LAWRENCE COUNTY IN KENTUCKY... SOUTH CENTRAL CABELL COUNTY IN WEST VIRGINIA... WEST CENTRAL LINCOLN COUNTY IN WEST VIRGINIA... NORTHERN WAYNE COUNTY IN WEST VIRGINIA... THIS INCLUDES THE CITIES OF...WAYNE...BEECH FORK STATE PARK... * UNTIL 315 PM EDT * AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GARNER...OR 8 MILES NORTHWEST OF YATESVILLE LAKE STATE PARK...MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTERVILLE...DURBIN...BURNAUGH AND EAST LYNN LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3835 8223 3813 8223 3815 8283 3832 8283 TIME...MOT...LOC 1844Z 269DEG 31KT 3823 8269 $$ 50
2 follow-up statements
403 WWUS51 KRLX 271902 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 302 PM EDT TUE MAY 27 2014 KYC043-271912- /O.CAN.KRLX.SV.W.0034.000000T0000Z-140527T1915Z/ CARTER KY- 302 PM EDT TUE MAY 27 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CARTER COUNTY IS CANCELLED... PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. LAT...LON 3816 8275 3832 8275 3835 8223 3813 8223 TIME...MOT...LOC 1902Z 269DEG 31KT 3823 8249 $$ KYC019-127-WVC011-043-099-271915- /O.CON.KRLX.SV.W.0034.000000T0000Z-140527T1915Z/ LAWRENCE KY-BOYD KY-LINCOLN WV-CABELL WV-WAYNE WV- 302 PM EDT TUE MAY 27 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR BOYD AND NORTH CENTRAL LAWRENCE COUNTIES IN KENTUCKY...AND NORTHERN WAYNE...SOUTH CENTRAL CABELL AND WEST CENTRAL LINCOLN COUNTIES IN WEST VIRGINIA... AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CENTERVILLE...OR 7 MILES WEST OF WAYNE...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAVALETTE...BEECH FORK STATE PARK...EAST LYNN LAKE AND EAST LYNN PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3816 8275 3832 8275 3835 8223 3813 8223 TIME...MOT...LOC 1902Z 269DEG 31KT 3823 8249 $$ 50
091 WWUS51 KRLX 271913 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 313 PM EDT TUE MAY 27 2014 KYC019-127-WVC011-043-099-271923- /O.EXP.KRLX.SV.W.0034.000000T0000Z-140527T1915Z/ LAWRENCE KY-BOYD KY-LINCOLN WV-CABELL WV-WAYNE WV- 313 PM EDT TUE MAY 27 2014 ...THE SEVERE THUNDERSTORM WARNING FOR BOYD AND NORTH CENTRAL LAWRENCE COUNTIES IN KENTUCKY...AND NORTHERN WAYNE...SOUTH CENTRAL CABELL AND WEST CENTRAL LINCOLN COUNTIES IN WEST VIRGINIA WILL EXPIRE AT 315 PM EDT... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...PEA SIZE HAIL AND VERY HEAVY RAINFALL ARE STILL POSSIBLE. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. LAT...LON 3816 8275 3832 8275 3835 8223 3813 8223 TIME...MOT...LOC 1913Z 269DEG 31KT 3823 8237 $$ 50
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:48 PM EDT, 56 minutes earlier.
Area forecast discussion, May 27, 1:48 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 148 PM EDT TUE MAY 27 2014 .SYNOPSIS... MUGGY AIR WITH ROUNDS OF SHOWERS/THUNDERSTORMS/DOWNPOURS INTO THURSDAY NIGHT. WEAKER FLOW/SLOWER MOVEMENT LATE WEDNESDAY INTO THURSDAY. DRIER AIR FRIDAY INTO WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... 10 AM UPDATE. MOIST AND INCREASINGLY UNSTABLE ATMOSPHERE WITH HEATING WILL COMBINE WITH A WEAK UPPER IMPULSE TO BRING SHOWERS AND STORMS TO MUCH OF THE AREA THIS AFTERNOON. ONGOING CONVECTION OVER THE SOUTHERN COAL FIELDS WILL FADE BEFORE REGENERATING WITH THE HEATING. THE COLD POOL UNDER THIS CONVECTION WILL FIRST SERVE TO FOCUS ACTIVITY FROM HTS-CRW-BKW EARLY THIS AFTERNOON. ELSEWHERE...SCATTERED STORMS WILL ORGANIZE INTO SMALL CLUSTERS. THUS...LIKELY POPS MOST AREAS THIS AFTERNOON. GIVEN INCREASING PW'S TO AOA 1.5 INCHES...WILL MENTION LOCALLY HEAVY RAIN. HOWEVER...FLASH FLOOD GUIDANCE IS HIGH AND THE STORMS WILL BE MOVING...SO NO MENTION OF WATER PROBLEMS THIS AFTERNOON. THINGS DIE DOWN THIS EVENING AS CURRENTLY FORECAST. PREVIOUS DISCUSSION... MODELS ALL SHOWING DEEP MOISTURE OVER THE REGION TODAY AND TONIGHT. WHAT THE MODELS DO NOT AGREE ON IS ANY RIPPLES IN THE ATMOSPHERE TO SERVE AS FOCUSING MECHANISMS FOR STORMS. WITH VERY UNSTABLE SOUNDINGS...WILL CONTINUE TO RUN HIGH CHANCE AND LIKELY SOUNDINGS FOR THIS AFTERNOON AND EARLY THIS EVENING. WITH THE ABUNDANT MOISTURE...WILL KEEP SOME SMALL POPS TONIGHT. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... WILL LEAD WITH THE SAME SENTENCE AS YESTERDAY...DO CAN NOT GET CAUGHT UP IN ANY 1 MODEL QPF THIS TIME FRAME. THE FLOW AT ALL LEVELS WEAKENS BY 21Z WEDNESDAY AND CONTINUES WEAK INTO THURSDAY EVENING. THE WEAKER FLOW LEADS TO LESS INFLOW/SUPPORT BUT ALSO SLOWER MOVEMENT TO THE CONVECTION. CONTINUE TO BE CONCERNED ABOUT DOWNPOURS WITH PW(S) RUNNING AROUND 1.6 TO 1.7 INCHES WEDNESDAY INTO THURSDAY. WILL CONTINUE THE MENTION OF FLASH FLOODING IN OUR HAZARDOUS WEATHER POTENTIAL FOR WEDNESDAY INTO THURSDAY EVENING. THINKING THE INITIAL THREAT IS MOSTLY INTERSTATE 64 AND NORTH...BUT WORKING FURTHER SOUTH ON THURSDAY INTO THURSDAY EVENING. YET...WITH MESOSCALE/OUTFLOW BOUNDARIES IN WEAK FLOW...DO NOT WANT TO RULE OUT ANY COUNTY WEDNESDAY INTO THURSDAY EVENING. THE SURFACE FRONT TRIES TO SINK SOUTH INTO OUR CWA THURSDAY NIGHT. STEERING FLOW FINALLY VEERS TO MORE NORTH 06Z TO 12Z FRIDAY AND INCREASES SLIGHTLY. PROBABLY WILL NOT REALIZE THE DRIER AIR AT THE SURFACE UNTIL MIXING FRIDAY AFTERNOON. TRIED TO STAY HIGHER THAN GUIDANCE ON SURFACE DEW POINTS ESPECIALLY AT NIGHT. THUS A BIT HIGHER ON MINIMUM TEMPERATURES TOO. MAXIMUM TEMPERATURES AT THE MERCY OF CONVECTION TIMING. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... FIRST HALF OF THE LONG TERM IS LARGELY DRY UNDER THE INFLUENCE OF THE UPPER LEVEL RIDGE WHICH WILL DEGRADE QUICKLY AND LEAVE THE INFLUENCE OF NORTHWEST FLOW ALOFT. LONG TERM OPERATIONAL ECMWF BRINGS A COLD FRONT THROUGH IN THE FLOW AROUND THE LATE SUNDAY NIGHT/MONDAY TIME FRAME. KEEP THE HIGHEST POPS OVER THIS TIME FRAME...AND KNOCK THE TEMPERATURES BACK A FEW NOTCHES BEHIND THE SYSTEM IN A COOLER AIRMASS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... 18Z TUESDAY THRU 18Z WEDNESDAY... EXPECT NUMEROUS THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING IN MOST AREAS. EXCEPT FOR LOCALLY MVFR TO IFR IN HEAVIER CONVECTION THIS AFTERNOON...AND MVFR CEILINGS IN MAINLY THE SOUTHERN MOUNTAINS TIL 19Z...EXPECT VFR CEILINGS 4000 TO 6000 FEET AND UNRESTRICTED VISIBILITY. CONVECTION WANES RAPIDLY THIS EVENING WITH LOSS OF HEATING...BUT AREAS RECEIVING RAINFALL THIS AFTERNOON AND EVENING CAN EXPECT SOME MVFR/IFR FOG TONIGHT. BY 03Z...EXPECT LITTLE LEFTOVER CONVECTION FOR THE REMAINDER OF THE NIGHT...BUT ALSO EXPECT MVFR TO IFR IN ESPECIALLY RIVER AND VALLEY FOG 05Z TO 13Z. AFTER 14Z...GENERALLY VFR SCT-BKN 3500-4500 AGL AND UNRESTRICTED VSBY EXCEPT IN REDEVELOPING CONVECTION BY AROUND 16Z. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: LOW TO MEDIUM. ALTERNATE SCENARIOS: SHOWERS AND THUNDERSTORMS THIS EVENING COULD END FASTER WITH LOSS OF HEATING. FOG FORMATION TONIGHT DEPENDS HEAVILY ON WHERE AND HOW MUCH IT RAINS...AND HOW MUCH CLOUD REMAINS. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H M L HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H M L EKN CONSISTENCY H H H H H H H H H H H M PKB CONSISTENCY H H H H H H H H H H M L CKB CONSISTENCY H H H H H H H H H H M L AFTER 18Z WEDNESDAY... IFR POSSIBLE IN SHOWERS OR THUNDERSTORMS INTO THURSDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/RPY NEAR TERM...RPY/JMV SHORT TERM...KTB LONG TERM...26 AVIATION...JMV
Hazardous weather outlook, May 27, 3:18 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 318 AM EDT TUE MAY 27 2014 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-280730- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 318 AM EDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. IN THE MUGGY AIR...ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ON WEDNESDAY INTO THURSDAY NIGHT. DOWNPOURS ARE LIKELY. THE SHOWERS AND STORMS WILL BE MOVING SLOWER ON WEDNESDAY AND THURSDAY...COMPARED TO TODAY. IF REPETITIVE CONVECTION HITS THE SAME STREAM BASINS...FLASH FLOODING MAY OCCUR. THE HIGHER RISK APPEARS TO BE WEDNESDAY AFTERNOON INTO THURSDAY EVENING. IF THIS THREAT OF FLASH FLOODING INCREASES...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
In the hours before
Special weather statement, May 27, 1:16 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
116 PM EDT TUE MAY 27 2014
WVZ011-020-031-032-040-271815-
BARBOUR WV-DODDRIDGE WV-HARRISON WV-TAYLOR WV-TYLER WV-
116 PM EDT TUE MAY 27 2014
...SPECIAL WEATHER STATEMENT FOR TYLER...TAYLOR...NORTHERN BARBOUR...
NORTHEASTERN DODDRIDGE AND HARRISON COUNTIES UNTIL 215 PM EDT...
AT 113 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHEAST
OF MIDDLEBOURNE...MOVING EAST AT 20 MPH.
THIS STORM WILL PRODUCE PEA-SIZED HAIL. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR SEDALIA AROUND 125 PM...SALEM AROUND 130
PM...WALLACE AROUND 140 PM...WOLF SUMMIT AROUND 145 PM...LUMBERPORT
AROUND 200 PM...MEADOWBROOK AND CLARKSBURG AROUND 205 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3930 8077 3948 8074 3948 8067 3944 8055
3947 8047 3944 8028 3940 8020 3941 8011
3939 8009 3940 8004 3946 7994 3944 7990
3931 7989 3924 7982 3911 7982
21Special weather statement, May 27, 1:42 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
142 PM EDT TUE MAY 27 2014
OHZ083-086-087-WVZ006-007-014-271845-
CABELL WV-GALLIA OH-JACKSON OH-LAWRENCE OH-MASON WV-PUTNAM WV-
142 PM EDT TUE MAY 27 2014
...SPECIAL WEATHER STATEMENT FOR LAWRENCE...SOUTHEASTERN JACKSON AND
GALLIA COUNTIES IN SOUTHEAST OHIO...AND NORTHERN CABELL...MASON AND
NORTHWESTERN PUTNAM COUNTIES IN WEST VIRGINIA UNTIL 245 PM EDT...
AT 138 PM EDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES SOUTH OF
RIO GRANDE...MOVING EAST AT 15 MPH.
THESE STORMS WILL PRODUCE SMALL HAIL. VERY HEAVY RAIN WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3868 8277 3869 8276 3868 8272 3875 8270
3876 8267 3884 8266 3886 8267 3897 8192
3844 8195 3841 8251 3860 8276 3865 8278
21The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 1:16 PM EDT | Special Weather Statement | RLX | Harrison, Taylor | 59 min |
| May 27, 1:42 PM EDT | Special Weather Statement | RLX | Mason | 63 min |
| May 27, 2:30 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Mason, Putnam | 30 min |
| May 27, 3:25 PM EDT | Special Weather Statement | RLX | Lincoln | 65 min |
| May 27, 4:35 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 25 min |
| May 27, 5:24 PM EDT | Special Weather Statement | RLX | Fayette | 36 min |
| May 27, 3:56 PM EDT | Special Weather Statement | RLX | Greenup | 34 min |
| May 27, 4:04 PM EDT | Severe Thunderstorm Warning | RLX | Greenup | 26 min |
| May 27, 4:14 PM EDT | Special Weather Statement | RLX | Lawrence | 31 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.